# SDR UALA2011050202145

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,125 hours, 8,604 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 40
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT ENG HPSOV OPENING AT 10PSI, BUT VALVE OPERATION NOT SMOOTH.  REPLACED HPSOV.  MOTORED AND IDLED ENGINE. NO FAULTS OR LEAKS NOTED.
